# SDR DALA1243609264

- Difficulty date: June 28, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 59360392
- Condition: Corroded
- Location: Bs 757 L27-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY GUSSET FROM BS 757 BETWEEN L27-30R CORRODED AND HOLE ELONGATED.  REMOVED AND REPLACED GUSSET PER DWG 5936039, SRM 51-30-05 VOL II, 51-10-03 VOL II, AND 53-00-01 FIG 3 VOL I.
